Volume 17, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Equivariant corks

Dave Auckly, Hee Jung Kim, Paul Melvin and Daniel Ruberman

Algebraic & Geometric Topology 17 (2017) 1771–1783
Abstract

For any finite subgroup G of SO(4), we construct a contractible 4–manifold C, with an effective G–action on its boundary, that can be embedded in a closed 4–manifold so that cutting C out and regluing using distinct elements of G will always yield distinct smooth 4–manifolds.

Keywords
corks, smooth structures on 4-manifolds
Mathematical Subject Classification 2010
Primary: 57M99
Secondary: 57R55
References
Publication
Received: 20 April 2016
Revised: 14 September 2016
Accepted: 22 September 2016
Published: 17 July 2017
Authors
Dave Auckly
Department of Mathematics
Kansas State University
Manhattan, KS 66506
United States
http://www.math.ksu.edu/~dav/
Hee Jung Kim
Department of Mathematical Sciences
Seoul National University
Seoul 151-747
South Korea
http://www.math.uga.edu/directory/hee-jung-kim
Paul Melvin
Department of Mathematics
Bryn Mawr College
Bryn Mawr, PA 19010
United States
http://www.brynmawr.edu/math/people/melvin/
Daniel Ruberman
Department of Mathematics
Brandeis University
MS 050
Waltham, MA 02454
United States
http://people.brandeis.edu/~ruberman/